| Catalog Number |
C42014E-07 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had separated.The following information was provided by the initial reporter: (b)(6) has been utilizing this set c42014e-07 since 2021 but we are receiving complaints/concerns and looking for clinical review and help solving issues.Noticing the tubing comes disconnected at the 3-way stopcock.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.
Event or Problem Description
No additional information.